Regular matrix partial differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 100-107
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_1_a6,
author = {V. Kh. Froim},
title = {Regular matrix partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {100--107},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a6/}
}
V. Kh. Froim. Regular matrix partial differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 100-107. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a6/